Generalized Least Squares Method in Nonlinear Equations

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Citation (Scopus)
Original languageUnknown
Title of host publicationAIP conference Proceeding
Pages1118-1120
Volume1479
DOIs
Publication statusPublished - 1 Jan 2012
EventNUMERICAL ANALYSIS AND APPLIED MATHEMATICS ICNAAM 2012: International Conference of Numerical Analysis and Applied Mathematics -
Duration: 1 Jan 2012 → …

Conference

ConferenceNUMERICAL ANALYSIS AND APPLIED MATHEMATICS ICNAAM 2012: International Conference of Numerical Analysis and Applied Mathematics
Period1/01/12 → …

Cite this

Mateus, Ayana Maria Xavier Furtado. / Generalized Least Squares Method in Nonlinear Equations. AIP conference Proceeding. Vol. 1479 2012. pp. 1118-1120
@inproceedings{ec944a1e401040c1995c9fe0ca7582e7,
title = "Generalized Least Squares Method in Nonlinear Equations",
author = "Mateus, {Ayana Maria Xavier Furtado}",
year = "2012",
month = "1",
day = "1",
doi = "10.1063/1.4756344",
language = "Unknown",
isbn = "978-0-7354-1091-6",
volume = "1479",
pages = "1118--1120",
booktitle = "AIP conference Proceeding",

}

Mateus, AMXF 2012, Generalized Least Squares Method in Nonlinear Equations. in AIP conference Proceeding. vol. 1479, pp. 1118-1120, NUMERICAL ANALYSIS AND APPLIED MATHEMATICS ICNAAM 2012: International Conference of Numerical Analysis and Applied Mathematics, 1/01/12. https://doi.org/10.1063/1.4756344

Generalized Least Squares Method in Nonlinear Equations. / Mateus, Ayana Maria Xavier Furtado.

AIP conference Proceeding. Vol. 1479 2012. p. 1118-1120.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

TY - GEN

T1 - Generalized Least Squares Method in Nonlinear Equations

AU - Mateus, Ayana Maria Xavier Furtado

PY - 2012/1/1

Y1 - 2012/1/1

U2 - 10.1063/1.4756344

DO - 10.1063/1.4756344

M3 - Conference contribution

SN - 978-0-7354-1091-6

VL - 1479

SP - 1118

EP - 1120

BT - AIP conference Proceeding

ER -